# SDR DL72S982252

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374AD
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INDICATION OF SMOKE OBSERVED BY FLT ATTEND IN AFT GALLEY AND AFT CABIN.  REPLACED COFFEEMAKER AND CANNON PLUG.
